DOI 10.1016/s1297-319x(03)00056-3
Clostridium difficile-associated reactive arthritis in two children.
Аннотация
In adults, reactive arthritis (ReA) following Clostridium difficile-enterocolitis has been documented. In children, only one case of C. difficile-associated ReA has been reported. We now describe two other cases of ReA associated with C. difficile in children. The characteristics of ReA due to C. difficile appear to be similar in adults and children. Both children show polyarthritis after an episode of diarrhoea with positive stool cultures for C. difficile. Arthritis is asymmetrical with a self-limiting course. Nonsteroidal antiinflammatory drug (NSAID) therapy is sufficient. One case is remarkable because of its prolonged course of ReA despite NSAID therapy, and its association with the presence of HLA-B27 antigen.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.